# SDR DL73K962792

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- System (JASC): 2420 · AC Generation System
- Part: P6 Panel
- Condition: Tripped
- Location: E/E Compt
- Component: 915F2134
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

BOTH GENRATORS WERE LOST AT FL310.  ACCOMPLISHED LOSS OF BOTH GENERATORS CHECKLIST PER AOM.  DIVERTED TO JFK, STIMATED LANDING WT 103,500 AND LANDING NORMAL.  REPLACED G7 BUS PROTECTION PANEL AND R3 RELAY.  RUN UP AND FUNCTIONAL CHECK GOOD.
